TITLE

ANSWER

PUB. DATE
November 2008
SOURCE
Gut;Nov2008, Vol. 57 Issue 11, p1628
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents the description of the endoscopic appearances in non-steroidal anti-inflammatory drug (NSAID)-related colopathy. Accordingly, there was no evidence that suggest collagenous colitis associated with tuberculous infection. NSAID-related colopathy is observed in several aspects including iron deficiency, abdominal pain, and weight loss. The possible mechanism of NSAID involves dysregulation of prostaglandin and leukotriene synthesis.
ACCESSION #
35151089

 

Related Articles

  • Stercoral Perforation of the Sigmoid Colon: Report of a Rare Case and Its Possible Association with Nonsteroidal Anti-Inflammatory Drugs. Patel, Vijaykumar G.; Kalakuntla, Vikram; Fortson, James K.; Weaver, William L.; Joel, Malcolm D.; Hammami, Amir // American Surgeon;Jan2002, Vol. 68 Issue 1, p62 

    Stercoral perforation of the colon is a rare phenomenon with fewer than 90 cases reported in the literature to date. The pathogenesis of stercoral ulceration is thought to result from ischemic pressure necrosis of the bowel wall caused by a stercoraceous mass. Stercoral perforation in more than...

  • Aspirin/celecoxib/ibuprofen.  // Reactions Weekly;2/12/2011, Issue 1338, p8 

    The article describes three cases of colopathy while receiving non-steroidal anti-inflammatory drugs (NSAIDs)

  • Diclofenac.  // Reactions Weekly;11/6/2010, Issue 1326, p15 

    The article describes the case of a 63-year-old female patient who developed colopathy while undergoing diclofenac therapy for migraines and chronic lower back pain.

  • Diclofenac.  // Reactions Weekly;7/13/2013, Issue 1461, p17 

    An abstract of the article "NSAID-induced diaphragmatic disease of the colon," by P. C. Munipalle and colleagues is presented.

  • Cyclooxygenase Inhibition in Cancer – A Blind Alley or a New Therapeutic Reality? Chau, Ian; Cunningham, David // New England Journal of Medicine;4/4/2002, Vol. 346 Issue 14, p1085 

    The article presents the authors' comments on a study by researcher F.M. Giardiello and colleagues, published in the current issue of the periodical. The study showed that the nonsteroidal antiinflammatory drug (NSAID), sulindac did not inhibit the development of colorectal adenomatous polyps in...

  • Benign Colonic Ulcers Associated with Nonsteroidal Antiinflammatory Drug Ingestion. Stamm, Carl; Burkhalter, Colonel Edward; Pearce, William; Larsen, Bryan; Willis, Marsh; Kikendall, J. Walter; Moses, Colonel Frank; Rosen, Colonel Howard; Wong, Roy K. H. // American Journal of Gastroenterology;Dec1994, Vol. 89 Issue 12, p2230 

    Nonsteroidal anti-inflammatory drugs can be associated with benign colonic ulcers. The ulcers are easily diagnosed by colonoscopy, and, if uncomplicated, they are best treated by cessation of the nonsteroidal anti-inflammatory drugs. Benign colonic ulcers should be included in the differential...

  • A Novel Drug Delivery Systems Of Colon Targeted : A Review. kumar, Jaya raja; Muralidharan, Selvadurai; Dhanaraj, Sokkalingam Arumugam; Umadevi, S. K. // Journal of Pharmaceutical Sciences & Research;2013, Vol. 5 Issue 2, p42 

    In the current year colonic drug delivery has gained significance for delivery of drug for the treatment of local diseases related with colon and systemic delivery of therapeutic peptides and proteins. Management could be more effective if it is possible for drug to be directly delivered to...

  • Nonsteroidal Anti-Inflammatory Drug (NSAID) - Induced Colopathy with Diaphragm-like Strictures. Magalhaes, Ricardo Küttner; Ferreira, José Manuel; Pedroto, Isabel // Journal of Gastrointestinal & Liver Diseases;Mar2014, Vol. 23 Issue 1, p9 

    The article presents a case study of a 79-year-old female patient suffering from colopathy due to the use of nonsteroidal anti-inflammatory drugs (NSAIDs). The patient was having coxarthrosis and gonarthrosis, and she had been taking the drug Diclofenac for 10 years. She reported asthenia,...

  • Bleeding from a Meckel's Diverticulum after the Use of Ibuprofen. Mathur, Sandip; Verseman, Stuart; Estrada, Rolando; Hollinger, F. Blaine // American Journal of Gastroenterology;Oct1992, Vol. 87 Issue 10, p1467 

    A Meckel's diverticulum is an unusual site of gastrointestinal bleeding in adults. Bleeding often results from ulceration of ileal mucosa that lies adjacent to ectopic gastric mucosa. We report on a 27-yr-old man who bled from a Meckel's diverticulum after receiving oral ibuprofen, a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics